MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 2 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 2 BLK; SUTURE, NONABSORBABLE, SILK
Model Number K846H
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.Before use on the patient, it was reported that the customer has received their order of silk sutures with the selection of mh needle type, but they received ct-1 needle type instead.It is unknown if the device is available for return.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: how was the product purchased??medline.Is there any indication this can be labeling identification issue, meaning labeling provides incorrect product information? there is a mispackaging issue.The customer ordered the correct product with the mh needle on medline, but then received ct-1 needle.Event date? (b)(6) 2022.Lot number? sammsb for all three boxes.Events reported via: 2210968-2022-04981, 2210968-2022-04982 and 2210968-2022-04983.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 8/1/2022.H6 component code: g07002 no device problem found.H6 component code: c22 - photo analysis.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary ¿ photo analysis: this is an analysis of a set of photos submitted to ethicon for evaluation.During the visual analysis the following was observed: the photos show three sealed boxes of product code k846h, lot # sammsb for evaluation and a photo with a purchase screen.The image is not clear to determine the event.Based on visual inspection of photos related to product code k846h, lot # sammsb and needle sales type belongs to ct-1, product manufactured on jan/24/2022 and expiration date on dec/31/ 2026.During the packaging process, each barcode on the box and label is scanned into the system to compare print information.Furthermore, the components assigned to each batch were correct.According to the results obtained during the investigation, the reported complaint could not be confirmed.As part of our quality process, manufacturing records were reviewed for this lot's serial number and manufacturing standards were met prior to the release of this lot.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK SUTURE 30"(75CM) 2 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC. JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key14862834
Report Number2210968-2022-04983
Device Sequence Number12030503
Product Code GAP
UDI-Device Identifier10705031044517
UDI-Public10705031044517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK846H
Device Catalogue NumberK846H
Device Lot NumberSAMMSB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer07/13/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown